# SDR FDEA202303020371

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 91,929 hours, 19,474 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: AFA779511
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Part time: 91,929 hours, 19,474 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFA7795-11 HAS DAMAGED LOBES AT STA. 1539 AND X= -27.50 REF. W/O 85469 SEQ.#14 AND WRI   25506410 REPAIRED PER SRM 53-00-52-2R REPAIR 2
